# SDR ABXA20111119142

- Difficulty date: November 19, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T62038
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLAT 405 CANTED RIB GOUGED SEVERAL AREAS.  BLENDED GOUGED ORIG THICKNESS 0.100.  REMAINING THICKNESS .083" BLENDOUT ACCEPTABLE IAW REA B657-59566, AWG.
